# SDR REXA2024100100753

- Difficulty date: September 17, 2023
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316311
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 18R IS CORRODED F.S. 280 TO F.S. 310. LOCATED AND DRILLED NEW STR18R P/N SH670-31631-1 BETWEEN FS 280 AND FS 310, IAW CRJ-900 SRM 51-40-11-001-001-A01. INSTALLED NEW STR18R P/N SH670-31631-1 BETWEEN FS280 TO FS 310 IAW. CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
